A note on existence of bounded solutions of an n -th order ODE on the real line

Bohumil Krajc

Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica (1998)

  • Volume: 37, Issue: 1, page 57-67
  • ISSN: 0231-9721

How to cite

top

Krajc, Bohumil. "A note on existence of bounded solutions of an $n$-th order ODE on the real line." Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica 37.1 (1998): 57-67. <http://eudml.org/doc/23662>.

@article{Krajc1998,
author = {Krajc, Bohumil},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
keywords = {asymptotic boundary value problems; boundedness; periodicity; 587},
language = {eng},
number = {1},
pages = {57-67},
publisher = {Palacký University Olomouc},
title = {A note on existence of bounded solutions of an $n$-th order ODE on the real line},
url = {http://eudml.org/doc/23662},
volume = {37},
year = {1998},
}

TY - JOUR
AU - Krajc, Bohumil
TI - A note on existence of bounded solutions of an $n$-th order ODE on the real line
JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY - 1998
PB - Palacký University Olomouc
VL - 37
IS - 1
SP - 57
EP - 67
LA - eng
KW - asymptotic boundary value problems; boundedness; periodicity; 587
UR - http://eudml.org/doc/23662
ER -

References

top
  1. Andres J., Note to the paper of Fučík and Mawhin, Comment. Math. Univ. Carolinae 31, 2 (1990), 223-226. (1990) Zbl0715.34080MR1077892
  2. Andres J., Large-period forced oscillations to higher-order pendulum-type equations, Diff. Equations and Dynam. Systems 3, 4 (1995), 407-421. (1995) Zbl0878.34023MR1386758
  3. Andres J., Gabor G., Górniewicz L., Boundary value problems on infinite intervals, To appear in Trans. Amer. Math. Soc. Zbl0936.34023MR1603870
  4. Andres J., Krajc B., Unified approach to bounded, periodic and almost periodic solutions of differential systems, Annal. Math. Silesianae 11 (1997), 39-53. (1997) Zbl0899.34029MR1604867
  5. Andres J., Turský T., Asymptotic estimates of solutions and their derivatives for n-th order nonhomogeneous ordinary differential equations with constant coefficients, Discussiones Math. Diff. Inclusions 16, 1 (1996), 75-89. (1996) Zbl0879.34011MR1429037
  6. Cecchi M., Furi M., Marini M., About the solvability of ordinary differential equations with asymptotic boundary conditions, Boll. U. M. I. (6) 4-C, 1 (1985), 329-345. (1985) Zbl0587.34013MR0805224
  7. Demidowitch B. P., Lectures on the Mathematical Stability Theory, Nauka, Moscow, 1967, 360-364 (in Russian). (1967) 
  8. Mawhin J., Periodic solutions of some perturbed differential equations, Boll. U. M. I. (4) 11, Suppl. 3 (1975), 299-305. (1975) Zbl0321.34031MR0399586
  9. Reissig R., Perturbation of a certain critical n-th order differential equation, Boll. U. M. I. (4) 11, Suppl. 3 (1975), 131-141. (1975) Zbl0317.34033MR0390379
  10. Šeda V., Nieto J. J., Gera M., Periodic boundary value problems for nonlinear higher order ordinary differential equations, Appl. Math. Comput. 48 (1992), 71-82. (1992) Zbl0748.34014MR1147728
  11. Ward J. R., Jr., Asymptotic conditions for periodic solutions of ordinary differential equations, Proceed. Amer. Math. Soc. 81, 3 (1981), 415-420. (1981) Zbl0461.34029MR0597653

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.